# SDR USAA011181

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .125 INCH FROM FASTENERS THREE PLACES, STATION 787 AT STRINGER 7R.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 201.  (M)
